MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. MEDEX; SET, ADMINISTRATION, INTRAVASCULAR
Model Number TF55
Health Effect - Clinical Code Low Blood Pressure/ Hypotension (1914)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
Utilizing a trifuse attached to the central line to increase access for multiple drips.Bedside nurse observed that the patient's blood pressure dropped.Bedside nurse immediately assessed the patient and found the bed to be wet.Bedside nurse realized trifuse had malfunctioned.Trifuse was removed it, drips restarted and monitored while the patient recovered.

Brand Name
MEDEX
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key23050590
Report Number23050590
Device Sequence Number9769182
Product Code FPA
UDI-Device Identifier10351688500311
UDI-Public(01)10351688500311(17)27111(10)6068411
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/15/2025
Report Date (Section F) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberTF55
Device Lot Number6068411
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexMale
Date Report Sent to FDA08/15/2025